# SDR Y2PA05008

- Difficulty date: June 10, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCOND
- Aircraft serial: 187
- Engine: Ge CF7002D2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2060B
- Part serial: 243677
- Condition: Intermittent
- Location: Nr 1 Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT NR 1 ENG STARTED TO SURGE.  NR 1 FUEL PRESSURE DROPPED TO ZERO.  OPENED CROSSFEED THEN NR 2 ENG LOST 50 PERCENT POWER, FUEL PRESSURE DROPPED TO NEAR ZERO AND NR 2 FUEL PRESSURE LIGHT CAME ON.  CREW DECLARED EMERGENCY, TURNED BACK TOWARDS FIELD.  ENGINES NR 1 AND NR 2 THEN BOTH STABILIZED WITH THE CROSSFEED VALVE OPEN.  AIRCRAFT LANDED BACK WITHOUT FURTHER INCIDENT.  DURING GROUND RUN, FOUND NR 1 BOOST PUMP PRESSURE DROP, OPENED CROSSFEED VALVE AND NR 2 BOOST PUMP, PRESSURIZED BOTH SIDES.  REMOVED AND REPLACED NR 1 ENG BOOST PUMP IAW MM.  RAN BOTH ENGINES AT TAKE OFF POWER.  BOTH ENG OPS WERE GOOD DURING RUN AND AT NO TIME ROLLED BACK.  AC WAS TEST FLOWN SATISFACTORY AND RETURNED TO SERVICE.(K)
